CSpace
ON THE DISTRIBUTION OF AP MODULO ONE
JIA, CH
1993-11-01
Source PublicationJOURNAL OF NUMBER THEORY
ISSN0022-314X
Volume45Issue:3Pages:241-253
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1993MJ98900001
PublisherACADEMIC PRESS INC JNL-COMP SUBSCRIPTIONS
Citation statistics
Cited Times:11[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27647
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
JIA, CH. ON THE DISTRIBUTION OF AP MODULO ONE[J]. JOURNAL OF NUMBER THEORY,1993,45(3):241-253.
APA JIA, CH.(1993).ON THE DISTRIBUTION OF AP MODULO ONE.JOURNAL OF NUMBER THEORY,45(3),241-253.
MLA JIA, CH."ON THE DISTRIBUTION OF AP MODULO ONE".JOURNAL OF NUMBER THEORY 45.3(1993):241-253.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[JIA, CH]'s Articles
Baidu academic
Similar articles in Baidu academic
[JIA, CH]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[JIA, CH]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.